Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1960, Issue 204


Anneaux de Rees intégralement clos.

P. Ribenboim
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1960.204.99

About the article

Published Online: 2009-12-14

Published in Print: 1960-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1960, Issue 204, Pages 99–107, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1960.204.99.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gilmer Robert and Mary B. Martin
Communications in Algebra, 1990, Volume 18, Number 10, Page 3263
Henri Dichi
Communications in Algebra, 1995, Volume 23, Number 8, Page 3145
Les Reid, Leslie G. Roberts, and Marie A. Vitulli
Communications in Algebra, 2003, Volume 31, Number 9, Page 4485
Henri Dichi
Archiv der Mathematik, 1995, Volume 65, Number 5, Page 379

Comments (0)

Please log in or register to comment.
Log in